# SDR DXTA2016061406256

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 10,549 hours, 8,402 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE BRAKE PEDALS TRAVEL APPROXIMATELY 3 QUARTERS OF THE WAY BEFORE THE BRAKES CATCH.  AFTER PUMPING THE BRAKES THE BRAKES WILL CATCH APPROXIMATELY 1 QUARTER OF THE WAY THROUGH THE TRAVEL THEN BLEED BACK DOWN TO NOT CATCHING UNTIL 3 QUARTERS OF THE WAY TRAVEL ON THE BRAKE PEDAL.  BLED LT AND RT BRAKES IAW MM 32-42-00.  TAXI CHECK GOOD.  INSTALLED BLEED PORT PANEL.
